# SDR 96ZZZX4723

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Helicopter Maintenance Corporation, repair station FC6R530N
- Aircraft: N121Z
- Make and model: Beech 58P
- Aircraft serial: TJ285
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: HMX5FG
- Condition: Fractured
- Location: Nlg Retract
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ROD END FAILED (FRACTURED) WHILE RETRACTING LANDING GEAR.  PILOT HAD AN UNSAFE NOSE GEAR LIGHT, PILOT REPOSITIONED GEAR HANDLE TO THE DOWN POSITION.  PUSH ROD TRAVELLED FORWARD PUSHING AGAINST NOSE GEAR EXTENDING AND LOCKING GEAR IN THE DOWN POSITION.  CAUSE OF FAILURE WAS A CRACK IN THE NECK OF THE BEARING HOUSING.  SUBMITTER RECOMMENDATION NDI TESTING OR TIME CHANGE ROD END ON AS SCHEDULED BASIS.
